| Model Number |
10607 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that tip detachment occurred.A 2.25x38mm synergy ii drug-eluting stent was advanced for treatment.However, while advancing outside the patient, it was observed that the tip of the catheter was dislodged.The physician attempted to pull the catheter back unsuccessfully.Another attempt was made and the red tip came off.The detached tip was removed off of the wire.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was fine.